# SDR ASOA2013032903272

- Difficulty date: March 25, 2013
- Submitted: March 29, 2013
- Operation: Air carrier
- Aircraft: N582CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15171
- Aircraft time: 12,422 hours, 7,846 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT SEAT 13B IS DAMAGED.  SECURED EMERGENCY LIGHT AT 13B IAW AMM 33-51-01.  NO FURTHER DEFECTS NOTED.  ACFT OK FOR SERVICE.
